Mathematics Faculty Articles

Title

Subvarieties of the Variety Generated by the Five-Element Brandt Semigroup

Document Type

Article

Publication Date

4-2006

Publication Title

International Journal of Algebra and Computation

Keywords

Brandt semigroups, Semigroup varieties

ISSN

0218-1967

Volume

16

Issue/No.

2

First Page

417

Last Page

441

Abstract

All subvarieties of the variety B2 generated by the five-element Brandt semigroup are characterized. Based on this characterization, an algorithm is provided that decides if a finite set of identities defines, within B2, a finitely generated subvariety.

Comments

AMSC: 20M07

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1142/S0218196706002998

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS